Tanezumab Tremor Side Effect Reports
The following Tanezumab Tremor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tremor, can occur, and what you can do about them.
A side effect could appear soon after you start Tanezumab or it might take time to develop.
|Tremor, Joint Stiffness, Musculoskeletal Pain, Arthralgia, Oedema Peripheral, Paraesthesia|
This Tremor side effect was reported by a consumer or non-health professional from UNITED STATES. A 50-year-old female patient (weight:NA) experienced the following symptoms/conditions: arthritis. The patient was prescribed Tanezumab Pfizer (dosage: Every 2 Months), which was started on Mar 10, 2009. Concurrently used drugs: NA. When starting to take Tanezumab Pfizer the consumer reported the following symptoms:
Tanezumab Tremor Causes and Reviews
Tremors are unintentional trembling or shaking movements in one or more parts of your body. Most Tremors occur in the hands. You can also have arm, head, face, vocal cord, trunk, and leg Tremors. Tremors are most common in middle-aged and older people, but anyone can have them.
The cause of Tremors is a problem in the parts of the brain that control muscles in the body or in specific parts of the body, such as the hands. They commonly occur in otherwise healthy people. They may also be caused by problems such as
- Parkinson's disease
- Multiple sclerosis
- Traumatic brain injury
- Alcohol abuse and withdrawal
- Certain medicines
Some forms are inherited and run in families. Others have no known cause.
There is no cure for most Tremors. Treatment to relieve them depends on their cause. In many cases, medicines and sometimes surgical procedures can reduce or stop Tremors and improve muscle control. Tremors are not life threatening. However, they can be embarrassing and make it hard to perform daily tasks.
NIH: National Institute of Neurological Disorders and Stroke
Tanezumab Tremor ReviewsNo reviews submitted yet, check in later.